Post # 1
Hi lovely bees,
I’m posting under a different name here as my bio identifies me a bit too much.
I’m hoping you can help me with this question: how bad do mood swings have to be before you know they’re caused by the pill? I’ve been taking Yasmin for almost 2 weeks, and over the last 4 days I’ve burst into tears 2 times. The thing is, I don’t know whether this is because of the pill, or just because my wedding is not so far away, I’m doing long-distance wedding planning, am far away from my family & closest friends, and work is crazy busy right now.
I know it’s different for everybody, and I’ll get medical advice if I have to, but then again, to some extent it’s normal to be tired and irritable with the wedding so close, right? Or is it? I just feel it would help me to hear some other bees’ stories right now. If you’ve had bad mood swings with the pill, how did you know it was the pill and not just the usual wedding-planning stress?
Thanks so much!
Post # 3
i would wait it out – the hormones screw with you. I would get through a whole pack or two and see if anything changes, if you are still having mood swings then i would consult a doctor and see about getting a lower dose of hormones… our bodies need to adjust to those sorts of changes so i would wait and see what happens.
but it doeesnt hurt to consult a doctor anyway…
Post # 4
i would guess it was that your wedding is coming up soon. i would wait out the pill a little longer!
Post # 5
That specific pill made me crazy. When I reached the point that I was ready to rip my boss’s arm off it he patted me on the shoulder one more time I decided that I had to switch to a lower dose hormone. I switched to Aviane
Post # 6
Pills can cause SO many problems. I had one where I was just REALLY pissed off ALL the time, and one where I woudl cry over nothing all the time. If its new it could be a combo of both. Talk to your gyn, and see what they say. I know I was generally told that it takes 2-3 months for your body to acclimate to a new BC.
Post # 7
I had a similar experience, in that I started grad school and went on birth control (NuvaRing) at the same time, so it was really hard to say what was causing what. But I have to say, I can totally relate to what you’re saying about the mood swings and crying. My conclusion (after a year where, the mood swings started out really mild and got progressively worse) was finally that it was the BC, and when I went off it I definitely stopped having attacks of crying, especially once it had time to get out of my system. I’m still in grad school, still stressed, but without that hysterical edge. Definitely talk to your gynecologist, they’re used to sorting out this kind of stuff.
Post # 8
That specific pill was the only one that didn’t make me a bawling basket case. BUT after two years of taking it? It suddenly started to and to boot, gave me a migraine that never really went away.
So as PP say, stuff can change if you give it a bit more time, but it also might not be the pill for you.
Post # 9
Thank you so much, ladies! I will wait it out a bit and see, which is probably the sensible thing anyway, as I’ll be moving back home in a few weeks. That might remove the whole distance factor which is frustrating me so much right now. If not, I’ll definitely check in with my doctor, since I don’t want to spend the first days of marriage driving my Darling Husband crazy!